Hello Kate, Thank you so much for this post! I was recently diagnosed with MAC. I am a retired CCRN. I have no symptoms other than fatique which I attributed to lack of sleep and supplemented my tiredness with afternoon naps. I started Azithromycin 500 mg on 4/2/18, added Ributin 300 mg on 4/9/18. I was having nausea almost immediately after the Ributin but I was managing it. That is until I added the Moxifloxocin 400 mg on 4/15/18. It felt like someone poured poison into my body. My GI system was on fire, I had nausea, vomiting, diarrhea, dizziness, headache, agitation and shaking. I lost 9 pounds in 4 days. After 4 days I ended up in the ER where I received IV hydration, IV Zofran and a prescription for Carafate and Prototonix. That was 2 days ago. I am still nauseated. I feel like I am still in the stage of denial and at this point I feel that the cure is worse than the disease. I stopped all three meds. My doctor simply said that if I can't take all three than she'll have to refer me for IV infusion therapy through a PICC line. I am upset and very unhappy. The more I read about this disease the more I am doubtful about it. It all started on December 1st. 2017 with pneumonia. I live in Souther California. Any input from you would be greatly appreciated.